# SDR IPXA11164110

- Difficulty date: December 26, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, REPAIR VALIDATION SURVEY, REPAIR OF BULK CARGO FLOOR PANEL 161HF.  REPAIRED BULK CARGO FLOOR PANEL 161HF BY FABRICATION REF EO A300-5320- 16407-E, APPX D.
